# SDR P5CA9800381

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR W/W CEILING SKIN AT STA 1320 O/B FOUND CORROSION.  REMOVED AND TREATED AS PER SRM 51-10-01, 51-10-02.  BLENDED OUT WITHIN SRM LIMIT 53-30-01.
